On the number of integers representable as sums of unit fractions.Ⅲ

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)351-372
JournalJournal of Number Theory
Volume96
Publication statusPublished - 2002 Oct 1

Cite this

On the number of integers representable as sums of unit fractions.Ⅲ. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 96, 01.10.2002, p. 351-372.

Research output: Contribution to journalArticle

@article{dadd7afb816d42f38b458d8a9ab695d8,
title = "On the number of integers representable as sums of unit fractions.Ⅲ",
author = "Hisashi Yokota",
year = "2002",
month = "10",
day = "1",
language = "English",
volume = "96",
pages = "351--372",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - On the number of integers representable as sums of unit fractions.Ⅲ

AU - Yokota, Hisashi

PY - 2002/10/1

Y1 - 2002/10/1

M3 - Article

VL - 96

SP - 351

EP - 372

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -